# SDR C2XA06TY013

- Difficulty date: March 17, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 983 hours, 506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - THE RT REAR FUSELAGE WAS FOUND DENTED AT FRAME 67 AND MAINTENANCE REPAIRED THE DAMAGE AREA WITH A FILLER AND A EXTERNAL DOUBLER IAW EMB IC2006/2190.  ALL WORK WAS ACCOMPLISHED AND A/C WAS RELEASED BACK TO SERVICE.
